# SDR 9JLA201504038320

- Difficulty date: February 10, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,898 hours, 3,499 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000009
- Part serial: B827
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: H

## Discrepancy

THE PRIMARY PITCH TRIM FAILED IN FLIGHT & INDICATED AN AMBER CAS MESSAGE.  ACTIVATED THE SECONDARY TRIM SYS & COMPLETED THE FLIGHT.  TROUBLE SHOT & FOUND THE PITCH TRIM ACTUATOR TO BE FAULTY.  REMOVED THE PITCH TRIM ACTUATOR.
